A relation between quasi-cyclic codes and 2-D cyclic codes
Güneri, Cem and Özbudak, Ferruh (2012) A relation between quasi-cyclic codes and 2-D cyclic codes. Finite Fields and Their Applications, 18 (1). pp. 123-132. ISSN 1071-5797
This is the latest version of this item.
Official URL: http://dx.doi.org/10.1016/j.ffa.2011.07.004
We consider a q-ary quasi-cyclic code C of length ml and index l, where both in and l are relatively prime to q. If the constituents of C are cyclic codes, we show that C can also be viewed as a 2-D cyclic code of size m x l over F(q). In case in and l are also coprime to each other, we easily observe that the code C must be equivalent to a cyclic code, which was proved earlier by Lim.
Available Versions of this Item
Repository Staff Only: item control page